CaltechAUTHORS
  A Caltech Library Service

Numerical Methods for Bifurcation Problems and Large-Scale Dynamical Systems

Doedel, Eusebius and Tuckerman, Laurette S. (2000) Numerical Methods for Bifurcation Problems and Large-Scale Dynamical Systems. IMA Volumes in Mathematics and its Applications. No.119. Springer , New York, NY. ISBN 978-1-4612-7044-7. https://resolver.caltech.edu/CaltechAUTHORS:20200512-074747999

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200512-074747999

Abstract

Numerical Methods for Bifurcation Problems and Large-Scale Dynamical Systems is based on the combined proceedings of two workshops devoted to computational issues. The workshops were an integral part of the 1997-98 IMA program on "EMERGING APPLICATIONS OF DYNAMICAL SYSTEMS." I would like to thank Donald G. Aronson, University of Minnesota (Mathematics); Wolf-Juergen Beyn, Universitaet Bielefeld (Fakultaet fuer Mathematik); Eusebius Doedel, California Institute of Technology (Applied Mathematics); Bernold Fiedler, Free University of Berlin (Mathematics); H.B. Keller, Caltech (Applied Mathematics); Yannis Kevrekidis, Princeton University (Chemical Enginering); Jens Lorenz, University of New Mexico (Mathematics and Statistics); Edriss S. Titi, University of California (Mathematics); Laurette S. Tuckerman, Laboratoire d'Informatique pour la Mecanique et les Sciences de l'Ingenieur (LIMSI) for their excellent work as organizers of the meeting. Special appreciation to Eusebius Doedel and Laurette S. Tuckerman for serving as editors of the proceedings. I also take this opportunity to thank the National Science Foundation (NSF), and the National Security Agency (NSA), whose financial support made the workshop possible.


Item Type:Book
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/978-1-4612-1208-9DOIBook
Additional Information:© 2000 Springer-Verlag New York, Inc.
Funders:
Funding AgencyGrant Number
NSFUNSPECIFIED
National Security AgencyUNSPECIFIED
Subject Keywords:Dynamical system; MATLAB; differential equation; dynamical systems; numerical methods; partial differential equation
Series Name:IMA Volumes in Mathematics and its Applications
Issue or Number:119
Record Number:CaltechAUTHORS:20200512-074747999
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200512-074747999
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:103121
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:12 May 2020 20:53
Last Modified:12 May 2020 20:53

Repository Staff Only: item control page